MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D-AVHDX-DF16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During an atrial fibrillation procedure, st elevation occurred which self resolved.After inserting the mapping catheter into the sheath, the st segment of the qrs was noted to rise for a short time.At the end of the procedure, the st of the qrs had stabilized on its own.It is unknown what caused the st elevation and the physician does not allege any abbott devices caused or contributed to the event.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported arrhythmia could not be conclusively determined.The product's lot number could not be obtained; therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22965874
Report Number3005334138-2025-00531
Device Sequence Number9141750
Product Code MTD
UDI-Device Identifier05415067049889
UDI-Public05415067049889
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown